RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 1998, Volume 4, Issue 2, Pages 709–716 (Mi fpm312)  

This article is cited in 1 scientific paper (total in 1 paper)

On inverse problem for an ordinary differential equation

G. V. Khromova

Saratov State University named after N. G. Chernyshevsky

Abstract: The inverse problem for an ordinary linear differential equation of the n-th order consists in constructing approximation to the right side of the equation given an approximate solution of the boundary problem of general form. This problem is being reduced to the problem of constructing uniform approximations of a function together with its derivatives up to the $n$-th order from the domain of definition of an arbitrary differential operator. The error of an approximate solution is estimated.

Full text: PDF file (305 kB)

Bibliographic databases:
Received: 01.01.1997

Citation: G. V. Khromova, “On inverse problem for an ordinary differential equation”, Fundam. Prikl. Mat., 4:2 (1998), 709–716

Citation in format AMSBIB
\Bibitem{Khr98}
\by G.~V.~Khromova
\paper On inverse problem for an~ordinary differential equation
\jour Fundam. Prikl. Mat.
\yr 1998
\vol 4
\issue 2
\pages 709--716
\mathnet{http://mi.mathnet.ru/fpm312}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1801183}
\zmath{https://zbmath.org/?q=an:0963.34006}


Linking options:
  • http://mi.mathnet.ru/eng/fpm312
  • http://mi.mathnet.ru/eng/fpm/v4/i2/p709

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. V. Khromova, “On the Tikhonov regularization in spaces of differentiable functions”, Comput. Math. Math. Phys., 44:4 (2004), 547–551  mathnet  mathscinet  zmath
  • Фундаментальная и прикладная математика
    Number of views:
    This page:187
    Full text:118
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020